Bulletin of the American Mathematical Society

Fibrations and geometric realizations

D. W. Anderson

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 84, Number 5 (1978), 765-788.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183541139

Mathematical Reviews number (MathSciNet)
MR0500935

Zentralblatt MATH identifier
0408.55002

Subjects
Primary: 55–02
Secondary: 55Dxx

Citation

Anderson, D. W. Fibrations and geometric realizations. Bulletin of the American Mathematical Society 84 (1978), no. 5, 765--788. http://projecteuclid.org/euclid.bams/1183541139.


Export citation

References

  • A. Bousfield and D. Kan [HLHC] Homotopy limits, completions, and localizations, Lecture Notes in Math., voL 304, Springer-Verlag, Berlin and New York, 1972.
  • E. H. Brown, Jr. [FC] Finite computability of Postnikov systems, Ann. of Math. (2) 65 (1957), 1-20.
  • K. Brown [AHT] Abstract homotopy theory and generalized sheaf cohomology, Trans. Amer. Math. Soc. 186 (1973), 419-458.
  • A. Dold [HEF] Halbexakte Homotopiefunktoren, Lecture Notes in Math., vol. 12, Springer-Verlag, Berlin and New York, 1966.
  • P. Gabriel and M. Zisman [CFHT] Calculus of fractions and homotopy theory, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 35, Springer-Verlag, Berlin and New York, 1967.
  • S. Mac Lane [CWM] Categories for the working mathematician, Graduate Text in Math., no. 5, Springer-Verlag, Berlin and New York, 1971.
  • P. May [SOAT] Simplicial objects in algebraic topology, Van Nostrand Mathematical Studies no. 11, 1967.
  • [GILS] Geometry of iterated loop spaces, Lecture Notes in Math., vol. 271, Springer-Verlag, Berlin and New York, 1972.
  • D. Quillen [HA] Homotopical algebra, Lecture Notes in Math., vol. 43, Springer-Verlag, Berlin and New York, 1967.
  • [RH] Rational homotopy theory, Ann. of Math. (2) 90 (1969), 205-295.
  • A. Strom [HCHC] The homotopy category is a homotopy category, Arch. Math. (Basel) 23 (1972), 435-441.